Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 9, Pages 1353–1364 (Mi zvmmf4122)  

Choice of a grid depending on properties of the boundary in the variational-difference method of solution of elliptic equations

A. D. Dzhavadyan, L. A. Oganesyan

Leningrad

Full text: PDF file (1143 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:5, 47–56

Bibliographic databases:

UDC: 519.632
Received: 12.09.1984

Citation: A. D. Dzhavadyan, L. A. Oganesyan, “Choice of a grid depending on properties of the boundary in the variational-difference method of solution of elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985), 1353–1364; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 47–56

Citation in format AMSBIB
\Bibitem{DzhOga85}
\by A.~D.~Dzhavadyan, L.~A.~Oganesyan
\paper Choice of a grid depending on properties of the boundary in the variational-difference method of solution of elliptic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 9
\pages 1353--1364
\mathnet{http://mi.mathnet.ru/zvmmf4122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=814483}
\zmath{https://zbmath.org/?q=an:0588.65074}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 5
\pages 47--56
\crossref{https://doi.org/10.1016/0041-5553(85)90177-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4122
  • http://mi.mathnet.ru/eng/zvmmf/v25/i9/p1353

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:105
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021